# SDR MZZA96223

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Torn
- Location: Outboard Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, RT WING OUTBOARD AILERON T/E HONEYCOMB LOWER SKIN WAS FOUND TO BE TORN AT AFT EDGE.  THE DAMAGED SKIN .375 INCH BY 1 INCH IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810413 (SEQ NR 06043).  (M)
